MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a haim valve (id 823832) was implanted on (b)(6) 2025.On (b)(6) 2025, the physician detected subcutaneous hydrops in the patient.Therefore, the valve was removed and replaced on (b)(6) 2025.Upon removal, it was discovered that the valve was broken.The patient is currently stable.
 
Additional Manufacturer Narrative
The haim valve (id (b)(6)) was not returned for evaluation, however a photo was provided: dhr - lot 7286596 conformed to the specifications when released to stock.Failure analysis - a photo was provided by the customer showing the cut/tear in the silicone housing.The complaint is confirmed.Root cause - no root cause could be determined as the device was not returned for investigation.The possible root cause for the issue reported by the customer, ¿could not be clearly determined but could be linked to a sharp or pointed object coming into contact with the device, as noted in the ifu silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21483103
Report Number3013886523-2025-00044
Device Sequence Number19832289
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)280731(10)7286596
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7286596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 MO
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian